Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Persistent yellow spots on the uvula, palate causing dryness and burning, resulting in fever, fatigue. Recurs after stopping medicines. What could it be?

Hi I have persistent yellow spots on the my uvula and also on the roof of my mouth its there pretty much all of the time but roughly once a month it flares up feels dry and burning I get fever fatigue headaches and generally feel unwell with it a bit like a head cold type of feeling I have visited my gp on several occasions been prescribes lansoprazole which did nothing because I wasn t getting indigestion then saw another dic who did a swab but to me she barely touched my throat and in my opinion did the swab in the wrong area, it came back normal she prescribed fluticasone nasal spray which helped a lot but then I got another flare up a month later which was quite bad, saw a different gp and she did a vet thorough swab prescribed penicillin 250mg -2 tablets 4 times a day and another fluticasone spray I ve been in them 2 days now and I m starting to feel better any ideas what this could be??
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Oral and Maxillofacial Surgery 's  Response
July 2014
the feature you are presenting goes in favor of fungal infection like candidiasis, so penicillin will not work, you need to take a course of antifungal drugs like topical candid mouth paint...maintain good oral hygiene and saline gargling wil help you..consult a dentist or ENT surgeon for needful..
Answered: Sun, 9 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor